Pacific Journal of Mathematics

On unitary automorphisms of solvable Lie algebras.

Oldřich Kowalski

Article information

Source
Pacific J. Math., Volume 82, Number 1 (1979), 133-143.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785066

Mathematical Reviews number (MathSciNet)
MR549838

Zentralblatt MATH identifier
0418.17010

Subjects
Primary: 17B40: Automorphisms, derivations, other operators

Citation

Kowalski, Oldřich. On unitary automorphisms of solvable Lie algebras. Pacific J. Math. 82 (1979), no. 1, 133--143. https://projecteuclid.org/euclid.pjm/1102785066


Export citation

References

  • [1] A. Borel and G. D. Mostow, On semi-simple automorphismsof Lie algebras, An- nals of Mathematics, 61 (1955), 389-405.
  • [2] O. Kowalski, Riemannianmanifolds with general symmetries. Math. Z., 136 (1974), 137-150.
  • [3] D. J. Winter, On groups of automorphisms of Lie algebras, J. Algebra, 8 (1968), 131-142.